# SDR FDEA202411291753

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 21,824 hours, 8,862 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311T22619
- Part serial: NA
- Condition: Gouged
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG WERE OB SHEAR TIE (FWD OF SKIRT BEAM) HAS CHAFFED INTO THE FWD BULKHEAD OF   TORQUE BOX.  DURING CURRENT HMV CHECK IN INDIANAPOLIS, IN (IND), MAINTENANCE DISCOVERED CHAFE AND GOUGE DAMAGE TO   THE LH PYLON AFT ENGINE MOUNT BULKHEAD FITTING, P/N 311T2261-10 (-9 ASSY). THE DAMAGE IS TO ONE OF THE   FLANGES NEAR THE TOP OF THE PART AT THE OUTBOARD AREA. SEE FIGURE 1 FOR DAMAGE LOCATION AREA. THE DAMAGE   WAS CAUSED BY A BROKEN SHEAR TIE, P/N 313T3310-1157, WHICH IS PART OF THE SKIRT BEAM ASSY. THE BROKEN   PART OF THE SHEAR TIE (STEEL) GOUGED INTO THE BULKHEAD FLANGE (ALUMINUM) DURING OPERATION. REPAIRED FITTING AND REPLACED SHEAR TIE USING EA H-5450-T0381500P1 (ERS 24-03203).   FABRICATION OF SHEAR TIE DONE ON NR 147 (WO 89281) TO INCLUDE EA H-5400-T0381470P1 REV   A (ERS 24-3217).   REFERENCE DRW'S 311T2261, 311T2260 & DRW313T3310.
